# SDR EE4Y1003011

- Difficulty date: March 12, 2010
- Submitted: March 12, 2010
- Operation: Air carrier
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N784TW
- Make and model: Doug DC-9-15F
- Aircraft serial: 47014
- Aircraft time: 53,952 hours, 66,322 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Part time: 53,952 hours, 66,322 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE UPPER FUSELAGE AFT ACCESSORY COMPARTMENT INSPECTION COOPESA FOUND LT AT CAN STA 910 +Z50 +X50 ANGLE CORRODED.
